# SDR UIEA2020051101005

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,789 hours, 20,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH STRONG DIRTY PACK SMELL( PERFORMED PACK SYSTEM TEST ON BOTH REF AMM 21-51-00/501. NO SMELLS ON GROUND AFTER RUNNING BOTH PACKS SEPARATELY. OK FOR RTS. )
